Recent developments in constrained optimization

Philip E. Gill, Walter Murray, Michael A. Saunders, Margaret Wright

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)257-270
Number of pages14
JournalJournal of Computational and Applied Mathematics
Volume22
Issue number2-3
DOIs
StatePublished - 1988

Fingerprint

Nonlinear Constraints
Constrained optimization
Nonlinear programming
Constrained Optimization
Nonlinear Programming
Optimization

Keywords

  • nonlinear constraints
  • nonlinear programming
  • Optimization

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this

Recent developments in constrained optimization. / Gill, Philip E.; Murray, Walter; Saunders, Michael A.; Wright, Margaret.

In: Journal of Computational and Applied Mathematics, Vol. 22, No. 2-3, 1988, p. 257-270.

Research output: Contribution to journalArticle

Gill, Philip E. ; Murray, Walter ; Saunders, Michael A. ; Wright, Margaret. / Recent developments in constrained optimization. In: Journal of Computational and Applied Mathematics. 1988 ; Vol. 22, No. 2-3. pp. 257-270.
@article{cdf9e37c31f14258b33f21ea93118a90,
title = "Recent developments in constrained optimization",
keywords = "nonlinear constraints, nonlinear programming, Optimization",
author = "Gill, {Philip E.} and Walter Murray and Saunders, {Michael A.} and Margaret Wright",
year = "1988",
doi = "10.1016/0377-0427(88)90405-0",
language = "English (US)",
volume = "22",
pages = "257--270",
journal = "Journal of Computational and Applied Mathematics",
issn = "0377-0427",
publisher = "Elsevier",
number = "2-3",

}

TY - JOUR

T1 - Recent developments in constrained optimization

AU - Gill, Philip E.

AU - Murray, Walter

AU - Saunders, Michael A.

AU - Wright, Margaret

PY - 1988

Y1 - 1988

KW - nonlinear constraints

KW - nonlinear programming

KW - Optimization

UR - http://www.scopus.com/inward/record.url?scp=45549121891&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=45549121891&partnerID=8YFLogxK

U2 - 10.1016/0377-0427(88)90405-0

DO - 10.1016/0377-0427(88)90405-0

M3 - Article

AN - SCOPUS:45549121891

VL - 22

SP - 257

EP - 270

JO - Journal of Computational and Applied Mathematics

JF - Journal of Computational and Applied Mathematics

SN - 0377-0427

IS - 2-3

ER -